Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took MDMA pill. Getting pain in temple, weakness, have cold hand and feet. Required treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
I took a pill of what I thought was MDMA on Saturday night. After the pill I had acute pain in my temples, right above the ear. Sunday and Monday I was ok though I felt a bit weak. Today I woke up, and I also felt weak, my hands and feet are cold. As I woke up I immediately went to use the restroom and pee. I drank some water and milk and now feel better but my head feels a little cloudy and I am shaking a bit. My hands, my jaw and my legs a little bit. Is there anything I can eat or how should I treat this?
Posted Tue, 16 Apr 2013 in Medicines and Side Effects
Answered by Dr. Payman Hajiazim 4 hours later
Hi there thanks for asking. These symptoms may happen after taking MDMA. The best way to control these symptoms is not to take this pill again and also having enough sleep for a night. They will disappear very soon. If you have some tendency for anxiety disorders, this pill may aggravate your situation and cause them to flare up. If they persist for more than several days, it is necessary to consult with your doctor about it. Try to have a regular sleep pattern and a good sleep. I hope it goes away very fast. Best wishes.
Above answer was peer-reviewed by
Follow-up: Took MDMA pill. Getting pain in temple, weakness, have cold hand and feet. Required treatment? 1 hour later
Is there anyway this could be something more serious like autonomic hyperraflexia? Has this been related to MDMA use? I would really like to avoid a visit to the doctor. I have no money for that. I am not sure if I am just overreacting. The cold numbness of my fingers in the morning made me panic. And every time I drink water my stomach makes growling noises.
Answered by Dr. Payman Hajiazim 8 hours later
Hi again, thanks for asking. Autonomic hyperreflexia has other manifestations as well. There is no reason to worry about it. These symptoms happen frequently after taking MDMA. They will will subside in a few days. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor